# SDR SWIA2024101600924

- Difficulty date: September 24, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 26,675 hours, 15,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RH SEAT TRACK BETWEEN FRAME 17/18 HAS CORROSION AS MARKED (C-CHECK RO 10/16/2024) (FILED OPEN)REMOVED AND REPLACED FWD WET AREA RH SEAT TRACK BETWEEN FR 12 TO FR 20 IAW REF EMBSRM 51-40-08.  PART WAS REPLACED WITH OEM PART, NO CHANGE TO WEIGHT AND BALANCE NOTED.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
